# SDR 2025FA0000520

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: General aviation
- Aircraft: N696BB
- Make and model: Agusta AW139
- Aircraft serial: 41575
- Aircraft time: 740 hours, 2,049 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Pcm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 OF 4 MOUNT BOLTS ON #2 PCM LOOSE. UPON REMOVAL OF PCM FOUND CRACK IN FWD DECK AT FWD INBOARD MOUNT INSERT. REQUIRES REPAIR IAW AW139 AMP. THIS IS 3RD OR 4TH AIRCRAFT WE HAVE FOUND IN THE LAST 2 YEARS WITH A SIMILAR CONDITION.
